# SDR HKGA202510041001

- Difficulty date: October 1, 2025
- Submitted: November 4, 2025
- Operation: Air carrier
- Aircraft: N235SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120310
- Aircraft time: 48,556 hours, 63,046 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Part number: MS21907J6
- Condition: Chafed
- Location: Zone 400
- Stage of operation: CR
- How discovered: V
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

LOSS OF GREEN HYDRAULIC SYSTEM PRESSURE, RESULTING IN EMERGENCY PROCEDURES. EMERGENCY DECLARED AND GEAR WERE EXTENDED AND LOCKED. SMOKE APPEARED IN COCKPIT OF GEAR WAS DOWN AND LOCKED. INSPECTED AIRCRAFT AN FOUND ENGINE DRIVEN PUMP PRESSURE LINE ELBOW FITTING WITH EXCESSIVE CHAFFING, CAUSING A LEAK AND LOSS OF HYDRAULIC FLUID. REMOVED AND REPLACED FITTING AND SERVICED HYDRAULIC SYSTEMS. OPS CHECK NORMAL. INSPECTED AIRCRAFT ENGINE AND DETERMINED THAT THE SMOKE WAS GENERATED FROM THE HYDRAULIC FLUID LEAK BEING INGESTED INTO THE ENGINE INTAKE AND SUBSEQUENTLY INTO THE AIRCRAFT BLEEDS.
